# SDR 98ZZZX2268

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Trap Panel
- Part number: 9919402505
- Condition: Corroded
- Location: Lt Wing
- Part time: 75,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHANGING LT MAIN  LANDING GEAR FIXED STRUT, FOUND MOUNTING FLANGE (SPOT FACE AREA) CORRODED ON TRAPEZODIAL PANEL. REMOVED CORROSION AND FOUND TO BE BELOW MINIMAL LIMITS.  REMOVED AND REPLACED LT TRAPEZODIAL PANEL.
